Remark on the tautness modulo an analytic hypersurface of hartogs type domains

  • Duc Thoan Pham Nat. Univ. Civil Engineering, Hanoi, Vietnam
Keywords: Tautness modulo an analytic hypersurface, Hartogs type domains, Hartogs-Laurent type domains

Abstract

We present sufficient conditions for the tautness modulo an analytic hypersurface of Hartogs-type domains $\Omega_H(X)$ and Hartogs–Laurent-type domains $\Sigma_{u, v}(X).$ We also propose a version of Eastwood's theorem for the tautness modulo an analytic hypersurface.

 

References

Barth, Theodore J. The Kobayashi indicatrix at the center of a circular domain. Proc. Amer. Math. Soc. 88 (1983), no. 3, 527--530. doi: 10.2307/2045007

Dieu, Nguyen Quang; Thai, Do Duc. Complete hyperbolicity of Hartogs domain. Manuscripta Math. 112 (2003), no. 2, 171--181. MR2064914 doi: 10.1007/s00229-003-0388-y

Duc, Pham Viet; Duc, Mai Anh; Pham Nguyen Thu Trang. On tautness modulo an analytic subset of complex spaces. Acta Math. Vietnam. 42 (2017), no. 4, 717--726. MR3708038 doi: 10.1007/s40306-017-0214-3

Eastwood, Alan. A propos des variétés hyperboliques complètes. (French) C. R. Acad. Sci. Paris Sér. A-B 280 (1975), {rm A}1071--{rm A}1074. MR0414941

Jarnicki, Marek; Pflug, Peter. Invariant distances and metrics in complex analysis. De Gruyter Expositions in Mathematics, 9. Walter de Gruyter & Co., Berlin, 1993. {rm xii}+408 pp. ISBN: 3-11-013251-6 doi: 10.1515/9783110870312

Kobayashi, Shoshichi. Hyperbolic complex spaces. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 318. Springer-Verlag, Berlin, 1998. xiv+471 pp. ISBN: 3-540-63534-3 doi: 10.1007/978-3-662-03582-5

Park, Sung-Hee. On hyperbolicity and tautness of certain Hartogs type domains. Rocky Mountain J. Math. 37 (2007), no. 3, 959--985. doi: 10.1216/rmjm/1182536172

Royden, H. L. Remarks on the Kobayashi metric. Several complex variables, II (Proc. Internat. Conf., Univ. Maryland, College Park, Md., 1970), pp. 125--137. Lecture Notes in Math., Vol. 185, Springer, Berlin, 1971. MR0304694

Thai, Do Duc; Duc, Pham Viet. On the complete hyperbolicity and the tautness of the Hartogs domains. Internat. J. Math. 11 (2000), no. 1, 103--111. doi: 10.1142/S0129167X00000076

Do, Duc Thai; Mai, Anh Duc; Ninh, Van Thu. On limit Brody curves in $Bbb C^n$ and $(Bbb C^*)^2$. Kyushu J. Math. 69 (2015), no. 1, 111--123. MR3363111

Do Duc Thai; Nguyen Le Huong. A note on the Kobayashi pseudodistance and the tautness of holomorphic fiber bundles. Ann. Polon. Math. 58 (1993), no. 1, 1--5. doi: 10.4064/ap-58-1-1-5

Do Duc Thai; Thomas, Pascal J. ${bf D}^*$-extension property without hyperbolicity. Indiana Univ. Math. J. 47 (1998), no. 3, 1125--1130. doi: 10.1512/iumj.1998.47.1484

Thai, Do Duc; Thomas, Pascal J.; Trao, Nguyen Van; Duc, Mai Anh. On hyperbolicity and tautness modulo an analytic subset of Hartogs domains. Proc. Amer. Math. Soc. 141 (2013), no. 10, 3623--3631. doi: 10.1090/S0002-9939-2013-11645-X

Nguyen Van Trao; Tran Hue Minh. Remarks on the Kobayashi hyperbolicity of complex spaces. Acta Math. Vietnam. 34 (2009), no. 3, 375--387. MR2583947

Published
15.01.2020
How to Cite
Pham, D. T. “Remark on the Tautness Modulo an Analytic Hypersurface of Hartogs Type Domains”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 1, Jan. 2020, pp. 119-2, http://umj.imath.kiev.ua/index.php/umj/article/view/182.
Section
Research articles